# SDR SWAA2015121447095

- Difficulty date: December 2, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMER LIGHT BASE OTBD OF ATTENDANT SEAT CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
